# SDR COMA0060576

- Difficulty date: July 13, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 4,366 hours, 4,520 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HIGH OIL TEMP.  FOUND ENGINE TO BE OVERSERVICED.  DRAINED OIL TO PROPER LEVEL AND AIRCRAFT RETURNED TO SERVICE.
